# SDR DLM88970073

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT GEAR UNSAFE LIGHT STAYED ON FOR ABOUT 30 SEC AFTER GEAR RETRACTION.  LIGHT WENT OUT AND STAYED OUT AFTER THAT.  CLEANED RIGHT MAIN GEAR PROX SWITCH, PROX BOX CKS GOOD.
